Sankhya: The Indian Journal of Statistics

1998, Volume 60, Series A, Pt. 3, pp. 418-425

THE ASYMPTOTIC BEHAVIOUR OF BAYES ESTIMATORS FOR DICHOTOMOUS QUANTAL RESPONSE MODELS

By

MICHAEL A. MESSIG, Pfizer Inc., New York
and
WILLIAM E. STRAWDERMAN, Rutgers University, Piscataway

SUMMARY. The asymptotic behaviour of Bayes estimators is extended from the iid case to dichotomous quantal response data. The Bayes estimator is shown to be asymptotically equivalent to the maximum likelihood estimator for dichotomous quantal response data under assumptions that are similar to those for the iid case.

AMS (1991) subject classification. 62F15, 62F12, 62F10, 62E20.

Key words and phrases. Quantal response model, Bayes estimator, asymptotic behaviour of estimators.

Full paper (PDF)

This article in Mathematical Reviews